Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An empty class of nonmetric spaces

Author: Alan Dow
Journal: Proc. Amer. Math. Soc. 104 (1988), 999-1001
MSC: Primary 54E35; Secondary 54E45
MathSciNet review: 964886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let CSSM be the class of compact nonmetrizable spaces in which every subspace of cardinality at most $ {\omega _1}$ is metrizable. We show that CSSM is empty.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E35, 54E45

Retrieve articles in all journals with MSC: 54E35, 54E45

Additional Information

PII: S 0002-9939(1988)0964886-9
Keywords: Compact, metrizable, reflection
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia